sexologist-icon
Vaginal bleeding
I am experiencing continuous vaginal bleeding from past 5 days after intercourse also that I never experienced this much of bleeding before even after many intercourse I also took three I-pills during a span of 2 weeks can ascertain the cause plz help need advise
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Well .. It might be because of the I pills you have taken since they are hormonal pills they tend to alter your menstrual cycle...its better to consult a gynaecologist once
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.